# SDR SRAA109506

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Engine: Allsn 501D22A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT AD73, NR 3 ENGINE LOST OIL PRESSURE, SHUT DOWN ENGINE AND LANDED AT CHS SAFELY.  FOUND NR 3 ENGINE HAD TURBINE BEARING FAILURE, REPLACED NR 3 ENGINE AND PERFORMED ENGINE RUN UP, OPS CHECKED GOOD PER J/C 6101, 6104, 7103 AND 7001, 7002.  (M)
